MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS

C.R. BARD, INC. (BASD) -3006260740 INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported; the needle would not disconnect from the hub.There were no scars/signs of hardware.Location site was distal femur, size 45mm.No injury due to failure.But it was during a cpr.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The manufacturer has received the sample and will be evaluated.A supplemental will be submitted with evaluation results.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of the inability to remove the obturator is confirmed; however, the root cause could not be determined.One video was returned for evaluation.The video depicted an implanted intraosseous needle and the power driver.An initial visual observation of the video showed the implanted device.The power driver was connected and disconnected from the adapter hub multiple times without removing the obturator.Additionally, the video showed an attempt to drill further and then remove the obturator which was also unsuccessful.Possible contributing factors include excessive torque or overtightening, damaged needle bevel, steep insertion angle, and excessive force used during insertion.However, the specific root cause of unsuccessful obturator removal could not be determined based on the returned video.This complaint will be recorded for future trending and monitoring purposes.

Brand Name
INTRAOSSEOUS, INTRAOSSEOUS NEEDLE KITS
Common Device Name
INTRAOSSEOUS NEEDLE KITS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city UT 84116
Manufacturer Contact
maddy vincent
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key22501556
Report Number3006260740-2025-04797
Device Sequence Number12506276
Product Code FMI
UDI-Device Identifier00801741163609
UDI-Public(01)00801741163609(11)241202(17)260326(10)BSLC7925
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K191976
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/26/2026
Device Model NumberN/A
Device Catalogue NumberD015451NK
Device Lot NumberBSLC7925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2025
Supplement Date Received by Manufacturer09/17/2025
Initial Report FDA Received Date07/14/2025
Supplement Report FDA Received Date09/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown